In my eye exam with an opthalmologist in West LA last May 2012, all was perfect even the field vision test except I did have a slight change for my glasses. Then 2 months after exam, my vision started to blur a bit and still is. I started on a steriodal inhaler called Symbicort 8 months "before" the eye exam May 2012. Have you ever heard of
glaucoma just from using a steroidal inhaler when this disease did not run in the family which is my case also? And would it be best for me to see a "glaucoma specialist" this time? Do you know of one near West LA?.
It has been reported, but very unusual with inhalers. Steroids can cause glaucoma and cataracts. You should see a specialist. I can't make a personal recommendation. Your ophthalmologist would be able to assist you with a second opinion.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.